# SDR AALA202107074654

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 66,038 hours, 29,734 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A6200
- Condition: Out Of Adjust
- Location: L4 Door
- Part time: 61,914 hours, 26,587 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR SLIDE BOTTLE PRESSURE OVER GREEN BAND. REMOVED AND REPLACED L4 DOOR SLIDE PER JOB CARD 26L00025010.
